# SDR IXXA2022030305

- Difficulty date: February 11, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 143T50109
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC BILGE PANEL @STA 610-632 LBL 12-36 FOUND TO BE CORRODED
